Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bump on big toe left foot, with pus and swelling, have diabetes. Solution?

Diabetic - Big toe left foot had bump start about a year ago and saw my doctor, he wasn t sure what it was. Kept getting bigger and I lanced it with my finger lancet (I know, should not do and was eventually scolded by my doctor) Anyway, a clear pus kept coming out but my toe felt better and sweling went down. I did this a couple of times over 2-3 month period and then it went away. Last week started again.... large toe getting swollen and includes joint between foot and toe. I can still bend my toe but compared to right foot, is noticeably larger.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
As you are diabetic, having problem with your toe is a thing to be worried.
You should rule out diabetic foot.
Keep your diabetes under strict control.
Consult Diabetic foot specialist and get examined.
Strictly follow his advice and his treatment.
Ok and bye.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor